# SDR T17A2020061259018

- Difficulty date: May 29, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N419TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK495
- Aircraft time: 7,451 hours, 5,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING,  CREW REPORTED THE RT MAIN BRAKE FROZE UP CAUSING BOTH MAIN TIRES TO BLOW OUT. MX REPLACED BOTH BRAKE AND WHEEL ASSEMBLIES COMPLETED ALL FUNCTIONAL CHECKS OF THE BRAKING SYSTEM IAW BEECHJET 400XP AMM 32-40-00 PGS. 273-277 WITH NO ISSUES FOUND. CREW PERFORMED HIGH SPEED TAXI CHECKS AND A SUCCESSFUL MAINTENANCE VERIFICATION FLIGHT.
